Browse By Publication: Infinite Dimensional Analysis, Quantum Probability and Related Topics

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: No Grouping | Volume | Authors/Creators
Number of items: 1.

Ruiz-Medina, Maria D., Anh, Vo V., & Angulo, Jose M. (2004) Fractional random fields on domains with fractal boundary. Infinite Dimensional Analysis, Quantum Probability and Related Topics, 7(3), pp. 395-417.
Number of full-text downloads 725
Number of citations in Scopus 13
Number of citations in Web of ScienceĀ® 12

This list was generated on Sun Apr 16 15:38:53 2017 AEST.